# SDR WVER2013010950103

- Difficulty date: January 9, 2013
- Submitted: January 9, 2013
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N501MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10047
- Aircraft time: 25,652 hours, 18,081 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 BULKHEAD WEBS CORRODED AND FS 280 CROSSBEAM CORRODED AND CRACKED AT LBL 9 AND RBL 9.
